# SDR DL76L050354

- Difficulty date: July 7, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 68,248 hours, 10,494 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: UKN
- Part serial: UKN
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT HAD A LT GEAR SIDE BRACE MSG / MLG TIRE FAILED 6 TIRE TREAD THROWN REPLACED 6 MAIN WHEEL ASSY PER MM LT SIDE BRACE PROX SWITCH BRACKET FOUND TO HAVE BEEN MOVED BY TREAD DAMAGE REFITTED BRACKET ALL GEAR INDICATIONS NOW NORMAL.  SIX TIRE PX WAS GOOD ON ARRIVAL.
